Skip to Main content Skip to Navigation


...
hal-00008790v2  Book sections
Annie MilletMarta Sanz-Solé. Approximation of rough paths of fractional Brownian motion
Birkhauser. Seminar on Stochastic Analysis, Random Fields and Applications V, 59 (1), Birkhauser, pp.275-304, 2008, Progresses in Probability, 59, ⟨10.1007/978-3-7643-8458-6_16⟩
...
hal-00008881v1  Journal articles
Jean DieboltLaurent GardesStéphane GirardArmelle Guillou. Bias-reduced estimators of the Weibull tail-coefficient
Test, Spanish Society of Statistics and Operations Research/Springer, 2008, 17 (2), pp.311-331. ⟨10.1007/s11749-006-0034-6⟩
...
hal-00012182v1  Journal articles
Damien LambertonGilles Pagès. How fast is the bandit?
Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2008, 26 (3), pp.603-623. ⟨10.1080/07362990802007202⟩
...
hal-00012187v1  Journal articles
Damien LambertonGilles Pagès. A penalized bandit algorithm
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2008, 13, 341-373 ; http://dx.doi.org/10.1214/EJP.v13-489. ⟨10.1214/EJP.v13-489⟩
...
hal-00013229v2  Journal articles
Cristina ButuceaMarie-Luce Taupin. New M-estimators in semiparametric regression with errors in variables
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2008, 44 (3), pp.393-421
...
hal-00015486v1  Journal articles
Bruno BouchardRomuald Elie. Discrete time approximation of decoupled Forward-Backward SDE with jumps
Stochastic Processes and their Applications, Elsevier, 2008, 118 (1), pp.53-75
...
hal-00018931v1  Journal articles
Christian Brouder. A differential identity for Green functions
Journal of Mathematical Chemistry, Springer Verlag (Germany), 2008, 44 (4), pp.918-937. ⟨10.1007/s10910-008-9353-z⟩
...
hal-00019228v1  Journal articles
Siegried GrafHarald LuschgyGilles Pagès. Distortion mismatch in the quantization of probability measures
ESAIM: Probability and Statistics, EDP Sciences, 2008, 12, 127-153 ; http://dx.doi.org/10.1051/ps:2007044. ⟨10.1051/ps:2007044⟩
...
hal-00019204v2  Journal articles
Delphine BlankeCéline Vial. Assessing the number of mean-square derivatives of a Gaussian process
Stochastic Processes and their Applications, Elsevier, 2008, 118 (10), pp 1852-1869
...
hal-00019886v1  Journal articles
Bruno BouchardImen Bentahar. Barrier option hedging under constraints: a viscosity approach
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2008, 47 (4), pp.1785-1813
...
hal-00020697v1  Journal articles
Bruno BouchardJean-François Chassagneux. Discrete time approximation for continuously and discretely reflected BSDE's
Stochastic Processes and their Applications, Elsevier, 2008, 118, pp.2269-2293
...
hal-00021967v1  Journal articles
François DelarueStéphane Menozzi. An interpolated Stochastic Algorithm for Quasi-Linear PDEs
Mathematics of Computation, American Mathematical Society, 2008, 77, p. 125-158
...
hal-00014097v3  Journal articles
Anatoli B. JuditskyPhilippe RigolletAlexandre Tsybakov. Learning by mirror averaging
Annals of Statistics, Institute of Mathematical Statistics, 2008, 36 (5), pp.2183-2206. ⟨10.1214/07-AOS546⟩
...
hal-00023675v1  Journal articles
Laurent CharlesSan Vu Ngoc. Spectral asymptotics via the semiclassical Birkhoff normal form
Duke Mathematical Journal, Duke University Press, 2008, 143 (3), pp.463--511
...
hal-00085213v1  Journal articles
Harald LuschgyGilles Pagès. Moment estimates for Lévy Processes
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2008, 13, 422-434 : http://dx.doi.org/10.1214/ECP.v13-1397. ⟨10.1214/ECP.v13-1397⟩
...
hal-00097537v1  Journal articles
Bruno Bouchard. Optimal reflection of diffusions and barrier options pricing under constraints
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2008, 47 (4), pp.1785-1813
...
hal-00086927v2  Journal articles
Pierre-Emmanuel ChaputLaurent ManivelNicolas Perrin. Quantum cohomology of minuscule homogeneous spaces
Transformation Groups, Springer Verlag, 2008, 13 (1), pp.47-89
...
hal-00023580v4  Journal articles
Alain ChencinerJacques Fejoz. The flow of the equal-mass spatial 3-body problem in the neighborhood of the equilateral relative equilibrium
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2008, 10 (2-3), pp.421-438
...
hal-00111101v1  Journal articles
Fabien Panloup. Computation of the invariant measure for a Lévy driven SDE: Rate of convergence
Stochastic Processes and their Applications, Elsevier, 2008, 118 (8), pp.1351-1384
...
hal-00112185v1  Journal articles
Marc BrianeGabriel MokobodzkiFrançois Murat. Semi-strong convergence of sequences satisfying variational inequality
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2008, 25 (1), pp.121-133. ⟨10.1016/j.anihpc.2006.11.004⟩
...
hal-00097962v4  Journal articles
Patrick Le Meur. On Galois coverings and tilting modules
Journal of Algebra, Elsevier, 2008, 319 (12), pp.4961--4999. ⟨10.1016/j.jalgebra.2008.03.003⟩
...
hal-00126975v1  Journal articles
Luca Barbieri-VialeBruno Kahn. A note on relative duality for Voevodsky motives
tohoku math. journal, 2008, 60 (2), pp.349--356
...
hal-00134312v1  Book sections
Velleda BaldoniNicole BerlineMichèle Vergne. Local Euler-Maclaurin expansion of Barvinok valuations and Ehrhart coefficients of a rational polytope
Matthias Beck, Christian Haase, Bruce Reznick, Michèle Vergne, Volkmar Welker and Ruriko Yoshida. Integer Points in Polyhedra-Geometry, Number Theory, Representation Theory, Algebra, Optimization, Statistics, American Mathematical Society, pp.15-33, 2008, Contemporary Mathematics, Vol. 452, 978-0-8218-4173-0. ⟨10.1090/conm/452⟩
...
hal-00134812v1  Journal articles
Laurent DesvillettesFrançois GolseValeria Ricci. The Mean-Field Limit for Solid Particles in a Navier-Stokes Flow
Journal of Statistical Physics, Springer Verlag, 2008, 131 (5), pp.941-967. ⟨10.1007/s10955-008-9521-3⟩
hal-00136901v1  Journal articles
Sergey Lysenko. Geometric Waldspurger periods
Compositio Mathematica, Foundation Compositio Mathematica, 2008, 144 (02), pp.377-438. ⟨10.1112/S0010437X07003156⟩
...
hal-00138843v1  Journal articles
François Golse. On the Periodic Lorentz Gas and the Lorentz Kinetic Equation
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2008, 17 (4), pp.735-749
...
hal-00139224v1  Journal articles
Philippe G. CiarletLiliana GratieCristinel MardareMing Shen. Saint Venant compatibility equations on a surface - Application to linear intrinsic shell theory
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2008, 18, pp.165-194